# SDR CALA2011021400084

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 33,342 hours, 11,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING (AFT) EMERGENCY PATH LIGHT INOP, BULB NO HELP.  REMOVED AND REPLACED EMER PWR BATT CHARGER PER AMM 33-51-06. (EQUIP #M1695) OPS CHECKED GOOD.
